MAUDE Adverse Event Report: GYRUS ACMI, INC. 550 MICRON TFL SINGLE USE FIBER

GYRUS ACMI, INC. 550 MICRON TFL SINGLE USE FIBER
Model Number TFL-FBX550S
Medical Device Problem Codes Fire (1245); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the single use fiber exhibited a burning fiber smell.The issue occurred during an unspecified transurethral resection procedure of prostate using thulium laser.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation/inspection.Based on the results of the investigation, the burn could not be identified.A definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide a correction and additional information to a previously submitted report.Corrected field: h6.Updated fields: h7 and h9.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
550 MICRON TFL SINGLE USE FIBER
Common Device Name
550 MICRON TFL SINGLE USE FIBER
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24548312
Report Number3011050570-2026-00251
Device Sequence Number18488323
Product Code GEX
UDI-Device Identifier00821925044043
UDI-Public00821925044043
Combination Product (Y/N)N
PMA/510(K) Number
K242191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-FBX550S
Device Lot NumberKR502889
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer06/17/2026
06/25/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date06/18/2026
06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3011050570-04/17/2025-00
Patient Sequence Number1
Patient SexUnknown